# SDR CA960909001

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316252M
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: JAELEACH
- Condition: Burnt Contacts
- Location: Flap Control
- Part time: 8,492 hours
- Stage of operation: TO
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW SELECTED 20 DEGREES FOR FLAPS AND NOTED THE SETTING GOING TO 40 DEGREES. A CIRCUIT WAS CARRIED OUT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. INSPECTION FOUND THE CONTACTS OF THE FLAP MOTOR WERE STUCK CLOSED, WHICH DROVE THE FLAPS TO 40 DEGREES AND WOULD NOT RESPOND TO THE UP COMMAND. THE RELAY WAS REPLACED AND SERVICE CHECKS OF THE FLAP SYSTEM CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
